Probabilistic approach for comparing first eigenvalues
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 147-156.
@article{AIHPB_1985__21_2_147_0,
     author = {Betz, Cristina and Gzyl, Henryk},
     title = {Probabilistic approach for comparing first eigenvalues},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {147--156},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {2},
     year = {1985},
     zbl = {0564.60071},
     mrnumber = {798892},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_2_147_0/}
}
TY  - JOUR
AU  - Betz, Cristina
AU  - Gzyl, Henryk
TI  - Probabilistic approach for comparing first eigenvalues
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 147
EP  - 156
VL  - 21
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1985__21_2_147_0/
UR  - https://zbmath.org/?q=an%3A0564.60071
UR  - https://www.ams.org/mathscinet-getitem?mr=798892
LA  - en
ID  - AIHPB_1985__21_2_147_0
ER  - 
%0 Journal Article
%A Betz, Cristina
%A Gzyl, Henryk
%T Probabilistic approach for comparing first eigenvalues
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 147-156
%V 21
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_2_147_0
Betz, Cristina; Gzyl, Henryk. Probabilistic approach for comparing first eigenvalues. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 147-156. http://www.numdam.org/item/AIHPB_1985__21_2_147_0/

[1] R.M. Blumenthal and R.K. Getoor, Markov processes and Potential theory, Academic Press, New York, 1968. | MR | Zbl

[2] R.M. Blumenthal and R.K. Getoor, The asymptotic distribution of the eigenvalues for a class of Markov operators, Pacific Jour. Math., t. 9, 1959, p. 399-408. | MR | Zbl

[3] R. Courant and D. Hilbert, Methods of Mathematical physics, t. I. Interscience. New York, 1953. | MR | Zbl

[4] A. Friedman, Stochastic differential equations and applications. Academic Press, New York, 1976.

[5] R.K. Getoor, Markov operators and their associated semi-groups, Pacific Jour. Jour. Math., t. 9, 1959, p. 449-472. | MR | Zbl

[6] R.S. Phillips, On the generation of semigroups of linear operators, Pacific Jour. Math., t. 2, 1952, p. 343-369. | MR | Zbl

[7] M.A. Pinsky, Isotropic transport process on a Riemannian manifold, T. A. M. S., t. 218, 1976, p. 353-360. | MR | Zbl

[8] E.M. Stein, Topics in harmonic analysis, Annales of Math. Studies # 63. Princeton Univ. Press. Princeton N. J., 1970. | MR | Zbl

[9] S. Watanabe, On stable processes with boundary conditions, Jour. Math. Soc. Jap., t. M, n° 2, 1962, p. 170-198. | MR | Zbl